MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION GLIDESHEATH SLENDER; INTRODUCER, CATHETER

TERUMO MEDICAL CORPORATION GLIDESHEATH SLENDER; INTRODUCER, CATHETER
Model Number 80-1060
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
Elderly female with coronary artery disease, and recent chest discomfort, and shortness of breath.Procedure: right heart catheterization.When the terumo glidesheath slender 6 fr.Removed from package, there was a large bend in the wire midway.Not used on patient.

Brand Name
GLIDESHEATH SLENDER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
950 elkton blvd
elkton MD 21921
MDR Report Key18551468
Report Number18551468
Device Sequence Number7597506
Product Code DYB
UDI-Device Identifier00389701012063
UDI-Public(01)00389701012063(17)260401(10)0000438021
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/09/2024
Report Date (Section F) 01/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number80-1060
Device Catalogue Number80-1060
Device Lot Number0000438021
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/22/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/22/2024
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Date Report Sent to FDA01/09/2024